Revista Matemática Iberoamericana


Full-Text PDF (238 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 1, 2008, pp. 43–70
DOI: 10.4171/RMI/529

Published online: 2008-04-30

Sums of Toeplitz products with harmonic symbols

Boo Rim Choe[1], Hyungwoon Koo[2] and Young Joo Lee[3]

(1) Korea University, Seoul, South Korea
(2) Korea University, Seoul, South Korea
(3) Chonnam National University, Gwangju, South Korea

On the Bergman space of the unit disk, we consider a class of operators which contain sums of finitely many Toeplitz products with harmonic symbols. We give characterizations of when an operator in that class has finite rank or is compact. Our results provide a unified way of treating several known results.

Keywords: Toeplitz operators, Bergman space, finite rank operators

Choe Boo Rim, Koo Hyungwoon, Lee Young Joo: Sums of Toeplitz products with harmonic symbols. Rev. Mat. Iberoamericana 24 (2008), 43-70. doi: 10.4171/RMI/529